MathSciNet Relay Station
MathSciNet bibliographic data
MR1805937 (2002e:57052) 57S17 (05A15 11F23 55N20 55N34 55N91 57R20)
Tamanoi, Hirotaka Generalized orbifold Euler characteristic of symmetric products and equivariant Morava $K$-theory. Algebr. Geom. Topol. 1 (2001), 115–141 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement